# SDR SWIA201332868

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 40,438 hours, 57,659 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Disconnected
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ROLLS APPROXIMATELY 20 DEGREE DEFLECTION TO RIGHT IN LEVEL FLIGHT, WITH ALL TRIMS NEUTRAL, ROLL BECAME MORE AGGRESSIVE AS AIRSPEED INCREASED.  (FLT 5576  RECONNECTED RIGHT O/B FLAP ACTUATOR TO FLAP IAW.  ALL OPERATIONAL AND TRAVEL CHECKS GOOD.
